Values of nondifferentiable vector measure games

Research output: Contribution to journalArticlepeer-review

94 Downloads (Pure)


We introduce ideas and methods from distribution theory into value theory. This new approach enables us to construct new diagonal formulas for the Mertens value (Int J Game Theory 17:1-65, 1988) and the Neyman value (Isr J Math 124:1-27, 2001) on a large space of non-differentiable games. This in turn enables us to give an affirmative answer to the question, first posed by Neyman (Isr J Math 124:1-27, 2001), whether the Mertens value and the Neyman value coincide "modulo Banach limits"? The solution is an intermediate result towards a characterization of values of norm 1 of vector measure games with bounded variation. © 2012 Springer-Verlag Berlin Heidelberg.
Original languageEnglish
Pages (from-to)947-972
Number of pages25
JournalInternational Journal of Game Theory
Issue number4
Publication statusPublished - Nov 2013


  • Nonatomic games
  • Shapley value


Dive into the research topics of 'Values of nondifferentiable vector measure games'. Together they form a unique fingerprint.

Cite this